my doctor used 3/4 ampule of restylane to fill my upper lip . the result was great just after the injection .. 2 hours later i had a huge huge swelling and my mouth looked like a duck . i kept icing the area and i used (surgam) to reduce the swelling . now after 5 days of injection . i feel that i didn't do anything and the effect has gone . doctor said that i need to retouch . but it will worth or i will have the same result ? thank you
Restylane Disappeared 5 Days After Injection, Is This Normal?
Doctor Answers (7)
Restylane and longevity
Restylane to the lips lasts longer than 5 days...however you may just need more product as your provider suggested. Allowing for swelling to subside first, then reassessing the area with your provider to help get you to the most aestheticly pleasing look together is the next step.
Restylane to lip
Filler does not go away after five days. The lip does swell extensively after injection. Often patients like that results. As the swelling subsides, the lip takes on a softer look. If you want more filler to be added( which is quite common) then go back in for more.
It is for this reason why pre procedure photos are important. Many times patients forget what they looked like before a filler was administered. If you haven't reached your desired result it is perfectly reasonable to have this conversation with your doctor. If you trust your doctor I think its worth it. Chances are s/he wants you to be a happy patient!
You might also like...
Restylane for the lips
If the filler has disappeared that fast after the injection, it likely was injected too deeply. The swelling afterwards should not make it dissolve any faster.
No, it is not normal for your Restylane injection to last only five days. Please remember getting the best results always depends upon the skill and experience of your physician injector. You can follow the video link below to see me injecting my wife’s lips with Restylane! Her treatment took only one syringe of Restylane and the results lasted for several years!
Swelling after Restylane
It is expected to have swelling after Restylane or any type of filler is injected. After a several days, sometimes up to a few weeks, the swelling will subside. Once this has happened, patients feel like the product has disappeared, when it in fact it has not. It just appears that way because there was significant swelling before settling down. If there is any doubt, ask to see your before photos.
Web reference: http://www.kimberlyleemd.com
Restylane dissapeared after a few weeks is that normal?
No, it is not normal. Restylane lasts for about 6 months and if it disappeared shortly after injection, it is likely that it wasnt Restylane or that something was done to disperse the product in a way that diffused it.
Web reference: http://www.palmbeachcosmetic.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.